MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA¿ CLOSED IV CATHETER SYSTEM ¿ DUAL PORT MAXZERO NEEDLELESS CONNECTOR; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA¿ CLOSED IV CATHETER SYSTEM ¿ DUAL PORT MAXZERO NEEDLELESS CONNECTOR; INTRAVASCULAR CATHETER
Model Number 383576
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd nexiva¿ closed iv catheter system ¿ dual port maxzero needleless connector the tubing expanded.There was no report of patient impact.The following information was provided by the initial reporter: during ct scan and contrast administration, iv tubing attached to nexiva herniated out, but did not rupture.Iv was removed and restarted.
 
Additional Manufacturer Narrative
Patient¿s birthday was not provided, (b)(6) 1984 was used based on age of patient.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: it was reported the tubing herniated but did not rupture.As a sample was not returned, a thorough sample investigation could not be completed.A device history record review was completed for provided material number 383576, lot 2286065.The review revealed there were no internal rejects related to the reported issue by the customer.According to the quality records all the inspections of the sampling plan met the acceptance criteria.Additional device histories were reviewed for each batch of needle adapter assemblies used in the manufacturing of this batch and no related quality issues or process deviations were found.Based on the investigation, bd was not able to confirm the defect or associate the incidence with the manufacturing process.

Brand Name
BD NEXIVA¿ CLOSED IV CATHETER SYSTEM ¿ DUAL PORT MAXZERO NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
phillip emmert
periferico luis donaldo
colosio no. 579
nogales 
MX  
8015652341
MDR Report Key16915984
Report Number9610847-2023-00108
Device Sequence Number2252407
Product Code FOZ
UDI-Device Identifier00382903835768
UDI-Public(01)00382903835768
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2025
Device Model Number383576
Device Catalogue Number383576
Device Lot Number2286065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by Manufacturer06/26/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexMale